Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 51, NWS Cleveland, OH

November 25, 2014

NWS Cleveland, OH issued this small craft advisory at Nov 25, 2014, 10:27 AM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2014, 10:27 AM EST (15:27 UTC)
Expired
Nov 26, 2014, 3:00 AM EST
In force
17 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WHUS71 KCLE 251527
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1027 AM EST TUE NOV 25 2014

LEZ145>149-252330-
/O.CAN.KCLE.GL.W.0017.000000T0000Z-141125T2100Z/
/O.NEW.KCLE.SC.Y.0051.141125T1527Z-141126T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1027 AM EST TUE NOV 25 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY FOR LAKE ERIE...WHICH IS IN EFFECT UNTIL 3 AM
WEDNESDAY FROM VERMILION TO RIPLEY NEW YORK. THE GALE WARNING HAS
BEEN CANCELLED.

* WINDS: SOUTHWEST WINDS TO 30 KNOTS WILL BECOME WEST AND DIMINISH
  15 TO 25 KNOTS BY THIS EVENING. WINDS WILL VEER NORTHWEST AND
  FARTHER DIMINISH TO 10 KNOTS OR LESS AFTER MIDNIGHT. 

* WAVES: WAVES OF 10 TO 14 FEET THIS AFTERNOON WILL SUBSIDE TO 1
  TO 3 FEET TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ061-165>169-251630-
/O.CAN.KCLE.GL.W.0017.000000T0000Z-141125T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1027 AM EST TUE NOV 25 2014

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

SOUTHWEST WINDS WILL AVERAGE 30 KNOTS ON LAKE ERIE THIS AFTERNOON.
A FEW GALE FORCE WIND GUSTS ARE STILL LIKELY EARLY IN THE AFTERNOON.

$$

LEZ142>144-252100-
/O.EXP.KCLE.GL.W.0017.000000T0000Z-141125T1500Z/
/O.NEW.KCLE.SC.Y.0051.141125T1527Z-141125T2100Z/
/O.CON.KCLE.LO.Y.0006.000000T0000Z-141125T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
1027 AM EST TUE NOV 25 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY FOR LAKE ERIE...WHICH IS IN EFFECT UNTIL 4 PM FROM
MAUMEE BAY TO VERMILION THIS AFTERNOON. THE GALE WARNING IS NO
LONGER IN EFFECT. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4
PM EST THIS AFTERNOON.

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WILL BECOME NORTHWEST THIS
  EVENING AND DIMINISH TO 10 KNOTS OR LESS TONIGHT.

* WAVES: WAVES 5 TO 8 FEET WILL SLOWLY SUBSIDE TO 3 TO 5 FEET BY
  LATE AFTERNOON AND 2 FEET OR LESS TONIGHT.

* LOW WATER: WATER LEVELS ON THE WESTERN BASIN OF LAKE ERIE ARE
  BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. AT 10 AM EST... THE
  WATER LEVEL AT TOLEDO WAS AT THE LOW WATER DATUM ...OR ABOUT 2
  INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER
  LEVEL WILL RISE THIS AFTERNOON AND BE ABOVE THE CRITICAL MARK
  DURING THE MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ162>164-252100-
/O.EXP.KCLE.GL.W.0017.000000T0000Z-141125T1500Z/
/O.CON.KCLE.LO.Y.0006.000000T0000Z-141125T2100Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
1027 AM EST TUE NOV 25 2014

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A LOW WATER ADVISORY
REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WILL BECOME NORTHWEST THIS
  EVENING AND DIMINISH TO 10 KNOTS OR LESS TONIGHT.

* WAVES: WAVES 5 TO 8 FEET WILL SLOWLY SUBSIDE TO 3 TO 5 FEET BY
  LATE AFTERNOON AND 2 FEET OR LESS TONIGHT.

* LOW WATER: WATER LEVELS ON THE WESTERN BASIN OF LAKE ERIE ARE
  BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. AT 10 AM EST... THE
  WATER LEVEL AT TOLEDO WAS AT THE LOW WATER DATUM ...OR ABOUT 2
  INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER
  LEVEL WILL RISE THIS AFTERNOON AND BE ABOVE THE CRITICAL MARK
  DURING THE MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$
2 follow-up statements
394 
WHUS71 KCLE 252053
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
353 PM EST TUE NOV 25 2014

LEZ142>144-260300-
/O.CAN.KCLE.LO.Y.0006.000000T0000Z-141125T2100Z/
/O.EXT.KCLE.SC.Y.0051.000000T0000Z-141126T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
353 PM EST TUE NOV 25 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
10 PM THIS EVENING.

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WILL BECOME NORTHWEST 
  THIS EVENING AND DIMINISH TO 10 KNOTS OR LESS TONIGHT. 

* WAVES: WAVES 5 TO 8 FEET WILL SLOWLY SUBSIDE TO 3 TO 5 FEET BY 
  LATE AFTERNOON AND 2 FEET OR LESS TONIGHT. 

* LOW WATER: WATER LEVELS ON THE WESTERN BASIN OF LAKE ERIE WERE
  BACK ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS
  WILL CONTINUE TO RISE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ162>164-252200-
/O.CAN.KCLE.LO.Y.0006.000000T0000Z-141125T2100Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
353 PM EST TUE NOV 25 2014

...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. 

WATER LEVELS ON THE WESTERN BASIN OF LAKE ERIE WERE BACK ABOVE
THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS WILL CONTINUE
TO RISE THIS EVENING.


$$

LEZ145>149-260500-
/O.CON.KCLE.SC.Y.0051.000000T0000Z-141126T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
353 PM EST TUE NOV 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS TO 30 KNOTS WILL BECOME WEST AND DIMINISH
  15 TO 25 KNOTS THIS EVENING THEN NORTHWEST 10 KNOTS OR LESS
  AFTER MIDNIGHT.

* WAVES: WAVES OF 7 TO 11 FEET WILL SUBSIDE TO 1 TO 3 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$
877 
WHUS71 KCLE 260220
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
920 PM EST TUE NOV 25 2014

LEZ142>144-260330-
/O.CAN.KCLE.SC.Y.0051.000000T0000Z-141126T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
920 PM EST TUE NOV 25 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WAVES HAVE SUBSIDED TO 2 TO 4 FEET AND WILL SUBSIDE TO 2 FEET OR
LESS BY DAYBREAK AS WINDS DIMINISH TO 10 KNOTS OR LESS.

$$

LEZ145>149-260800-
/O.CON.KCLE.SC.Y.0051.000000T0000Z-141126T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
920 PM EST TUE NOV 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 20 KNOTS WILL BECOME NORTH AND
  DIMINISH TO 10 KNOTS OR LESS LATE TONIGHT.

* WAVES: WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 1 TO 3 FEET 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 6:20 AM EST, 4 hours 7 minutes earlier.

Area forecast discussion, Nov 25, 6:20 AM EST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
620 AM EST TUE NOV 25 2014

.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE WILL CROSS THE LOWER GREAT LAKES
TODAY. A STRONG AREA OF LOW PRESSURE WILL MOVE UP THE EAST COAST
WEDNESDAY INTO THURSDAY. AT THE SAME TIME A SECOND WEAKER LOW
WILL SNEAK UP THE OHIO RIVER VALLEY PULLING A COLD FRONT ACROSS
THE AREA ON THURSDAY. CANADIAN HIGH PRESSURE WILL BRIEFLY BUILD
ACROSS THE AREA ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
IT APPEARS THE CLEARING LINE WILL LINGER ALONG THE SOUTHEASTERN
EDGE OF THE FORECAST AREA TODAY. DO EXPECT SOME BREAKS IN THE
OVERCAST MOST AREAS. HAVE REMOVED THE PRECIP MENTION FROM NW OH
AND HAVE LIMITED TO THE IMMEDIATE LAKESHORE AREAS IN NW PA. OTHER
MINOR ADJUSTMENTS TO TEMPS. DO NOT EXPECT HIGHS TO BE MORE THAN A
COUPLE DEGREES WARMER THAN CURRENT READINGS.

PREVIOUS...WIND SPEEDS CONTINUE TO COME DOWN. THE STRONGEST WINDS REMAIN
ACROSS NW OH WHERES GUSTS TO 30 KNOTS ARE STILL BEING REPORTED. BY
DAYBREAK WINDS SHOULD BE PEAKING OUT AROUND 25 KNOTS. ABOUT THE SE
1/3 OF THE AREA REMAINS CLEAR BUT EXPECT THE CLOUDS TO OVERSPREAD
THE AREA IN A FEW HOURS AS A WEAK TROUGH CROSSES THE AREA. SOME
WEAK RADAR RETURNS CONTINUE TO MOVE ACROSS NORTHERN IN. MOST OF
THIS IS JUST FLURRIES. THE PREVIOUS PACKAGE HAD A SMALL MENTION OF
LIGHT SNOW IN NW OH AND WILL CONTINUE WITH THIS FOR A FEW HOURS.
SOME LAKE EFFECT OR LAKE ENHANCED SNOW SHOWERS COULD IMPACT THE
EASTERN LAKE ERIE LAKESHORE LATER TODAY. WINDS WILL REMAIN NEARLY
PARALLEL TO THE SHORELINE SO THE SNOW SHOWERS ARE NOT EXPECTED TO
MAKE IT VERY FAR INLAND. AS IT STANDS WILL CONTINUE WITH A SMALL
CHANCE MENTION TODAY WITH LITTLE ACCUMULATION. NOT EXPECTING MUCH OF
A RISE IN TEMPS TODAY AS ANOTHER WAVE OF COLD AIR ADVECTION
OCCURS BEHIND THE TROUGH. WILL STAY PRETTY CLOSE TO GUIDANCE
TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL TRY TO BUILD OVER THE REGION TONIGHT AND THIS
SHOULD BRING AN END TO THE LAKE EFFECT POTENTIAL BY LATE EVENING.
WEDNESDAY IS SHAPING UP TO BE A DRY DAY. QUESTIONS BEGIN TO ARISE
AFTER THAT. LOW PRESSURE IS STILL PROGGED TO MOVE UP THE EAST
COAST WEDNESDAY AND THURSDAY. NOT SURE HOW FAR WEST MOISTURE
ASSOCIATED WITH THIS STORM WILL MAKE IT. AT THE SAME TIME WEAK LOW
PRESSURE WILL DIVE SE OUT OF THE NORTHERN PLAINS AND THEN UP THE
OH VALLEY WEDNESDAY NIGHT INTO THURSDAY. WILL PROBABLY SEE SOME
LIGHT WINTRY PRECIP ACROSS THE AREA AS THIS OCCURS. WILL GO WITH
THE HIGHEST CHANCES IN THE EAST WHICH WILL BENEFIT FROM DEEPER
MOISTURE AS A RESULT OF THE EAST COAST STORM. SOME LAKE EFFECT
WILL THEN TRY TO GET GOING ON THURSDAY AND THURSDAY NIGHT AS HIGH
PRESSURE MOVES OVER THE NORTHERN PLAINS. SOME ACCUMULATION COULD
OCCUR THURSDAY NIGHT AS 850 MB TEMPS GET TO AROUND NEG 12. THIS
ACTIVITY WILL WANE FRIDAY MORNING BUT MORE LIGHT PRECIP IS
EXPECTED ACROSS THE ENTIRE AREA LATE FRIDAY INTO FRIDAY NIGHT AS A
WARM FRONT DEVELOPS ACROSS THE REGION. THIS SCENARIO WILL HAVE TO
BE MONITORED AS ALL OF THE MODELS ARE SHOWING IT. IT WOULD NOT BE
OUT OF THE QUESTION TO GET AN INCH OR TWO MOST AREAS BY DAYBREAK
SATURDAY.

WINTER LIKE TEMPERATURES WILL PERSIST DURING THE PERIOD AND HAVE
USED A BLEND OF GUIDANCE TEMPS THROUGHOUT.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
LONG RANGE FORECAST TRENDING TOWARD WARMER CONDITIONS AS ARCTIC
OSCILLATION AND NORTH ATLANTIC OSCILLATION ARE TRENDING TOWARD
POSITIVE OVER THE NEXT TWO WEEKS. UPPER LEVEL PATTERN IS STILL
TRENDING TOWARD A ZONAL FLOW ACROSS THE UNITED STATES AND CANADA. NO
STRONG COLD AIR OUT BREAKS EXPECTED IN THE NEAR FUTURE.

A FAST MOVING STORM SYSTEM WILL MOVE EAST ACROSS THE NORTHERN TIER
STATES TO THE NORTHERN LAKES BY SATURDAY EVENING. HIGH PRESSURE
EXPECTED TO SHIFT EAST ACROSS THE AREA BY WEEKS END WILL MOVE TO THE
EAST COAST BY SATURDAY EVENING AS WELL. THE COMBINATION OF THE TWO
SYSTEMS WILL PUMP WARM MILD AIR INTO THE FORECAST AREA FROM THE
SOUTHWEST OVER THE WEEKEND. GUIDANCE TEMPERATURES STILL PUSHING
TEMPERATURES WELL INTO THE 40S AND POSSIBLY LOWER 50S SATURDAY AND
SUNDAY FOR HIGHS.

COLD FRONT SLIDES SOUTHEAST TO JUST NORTH OF THE FORECAST AREA WHERE
IT WILL STALL AND BECOME A STATIONARY FRONT BY SUNDAY NIGHT. WEAK
WAVES OF LOW PRESSURE WILL MOVE NORTHEAST ALONG THE FRONTAL BOUNDARY
SUNDAY NIGHT INTO MONDAY MORNING. THE WAVES OF LOW PRESSURE WILL
MERGE OVER NEW YORK AND MOVE TO THE EAST COAST BY MONDAY EVENING.
MEANWHILE...AS VERY BROAD UPPER LEVEL RIDGE SHIFTS EAST INTO THE
PLAINS STATES...LARGE AREA OF SURFACE HIGH PRESSURE BUILDS EAST OVER
THE GREAT LAKES REGION BY MONDAY EVENING. THIS FEATURE WILL CAUSE
TEMPERATURES TO SLIP DOWNWARD A BIT BUT NOT TO FRIGID LEVELS.
ANOTHER WARM SPELL LIKELY BY MID WEEK.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
CEILINGS AT AROUND 2500 FEET WILL REMAIN THROUGH THE MORNING HOURS
AND LIFT TO AROUND 3500 FEET THIS AFTERNOON. WINDS WILL FINALLY
START TO DIMINISH ACROSS THE AREA THROUGH THE DAY TO LIGHT AND
VARIABLE LATER TONIGHT. OTHERWISE...VISIBILITIES WILL BE VFR
THROUGH THE PERIOD.

.OUTLOOK...NON VFR THURSDAY...LINGERING ACROSS FAR NE OH/NW PA
INTO FRIDAY.

&&

.MARINE...
GALE WARNINGS WILL REMAIN IN EFFECT THROUGH TODAY BUT I ANTICIPATE
WINDS WILL CONTINUE TO DIMINISH WITH TIME. LOW WATER ADVISORY WILL
ALSO REMAIN IN EFFECT BUT IT APPEARS WATER LEVELS WILL BEGIN TO RISE
ABOVE THE CRITICAL MARK BY 9 AM EST THIS MORNING.  WINDS EVENTUALLY
GO LIGHT AND VARIABLE BY LATE TONIGHT ALLOWING WAVES TO FINALLY
SUBSIDE. A WAVE OF LOW PRESSURE WILL MOVE ACROSS THE LAKES ON
THURSDAY AND THIS WILL INCREASE WINDS A TAD OUT OF THE WEST AND THEN
FINALLY DIMINISH AGAIN ON FRIDAY AS HIGH PRESSURE BUILDS EAST.
SOUTHERLY FLOW RETURNS ON SATURDAY AS HIGH PRESSURE MOVES EAST OF
THE LAKES REGION.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR LEZ061-145>149-
     165>169.
     LOW WATER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     LEZ142>144-162>164.
     GALE WARNING UNTIL 10 AM EST THIS MORNING FOR LEZ142>144-
     162>164.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
Hazardous weather outlook, Nov 25, 3:54 AM EST, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
354 AM EST TUE NOV 25 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-260900-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
354 AM EST TUE NOV 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>144-162>164-260900-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
354 AM EST TUE NOV 25 2014

...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...
...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-260900-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
354 AM EST TUE NOV 25 2014

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.